As with all medications, you may experience side effects when you take WELLBUTRIN XL. Side effects may be more common shortly after you start treatment. The most common side effects with WELLBUTRIN XL are weight loss, loss of appetite, dry mouth, skin rash, sweating, ringing in the ears, shakiness, stomach pain, agitation, anxiety, dizziness, trouble sleeping, muscle pain, nausea, fast heartbeat, sore throat, and urinating more often.
Seizures may occur (studies showed an incidence of 1/1000 - 4/1000). The chances of having seizures increases with higher doses. Taking more than 450 mg/day increases the chance of serious side effects. If you have nausea, take WELLBUTRIN XL with food. If you have trouble sleeping, remember to take WELLBUTRIN XL in the morning. Do not change your dose or stop taking WELLBUTRIN XL without talking to your doctor.
can i ween myself off of welbrutin XL. been on at least 2 yrs.and how should i do it
There is a lot of good info here including side effects of antidepressants etc. I know way too many people dependent on these drugs causing many relationship issues etc.
I took Wellbutrin a year and a half ago and lost 50 pounds. I looked and felt good. Because of the dramatic physical change, I actually went through an identity crisis which led to depression. I developed strange oral habits while on WB that are still with to this day. I am constantly moving my tongue around in my mouth. I also move my jaw back and forth constantly. Teeth feel like they're going to fall out and my gums burn. I also have OCD. What do you think it could be? Is it the meds (now on lamactil 100) or the OCD, or something physical? Ideas please. Thank you in advance.
I have been on Wellbutrin before and it worked ok but did seem to cause stomach problems. Have been off for years. Just recently tried it again. On it for 2 weeks and started having ringing in the ears and stomach problems again. Got off of it immediately. The ringing in ears has NOT STOPPED. I am very concerned and wanted to know if anyone has experienced the ear ringing??? Please help